Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Will swallowing 100 avil pills of 50 mg all at once harm my health ?

I have taken 100 avil pills 50 mg at once.. By mistake.. i ws angry so took them.. Will it harm me? Shld I go To a doctor? Plz help fast
Asked On : Fri, 26 Aug 2011
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
you must have to consult nearer emergency treatment center.
take care...
Answered: Fri, 26 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor